×

zbMATH — the first resource for mathematics

Plongements dans les variétés feuilletees et classification de feuilletages sans holonomie. (French) Zbl 0356.57017

MSC:
57R30 Foliations in differential topology; geometric theory
55N05 Čech types
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] J. Cerf, Sur les difféomorphismes de la sphère de dimension 3 (\(\tau\)4=0),Lect. Notes in Math.,53 (1968). · Zbl 0164.24502
[2] A. Haefliger, Variétés feuilletées,Ann. E. Norm. Sup. Pisa, série 3,16 (1962), pp. 367–397.
[3] Hurewicz,Lectures on ordinary differential equations, Cambridge (M.I.T. Press), 1958. · Zbl 0082.29702
[4] S. P. Novikov, Topology of foliations,Trudy Mosk. Math. Obshch., vol.14 (1965), pp. 248–278.
[5] G. Reeb, Sur certaines propriétés topologiques des variétées feuilletées,Actual. Scient. Ind., no 1183, Paris (Hermann), 1952.
[6] H. Rosenberg, The rank of S2 \(\times\) S1,Am. J. of Math., vol.87 (1965), pp. 11–24. · Zbl 0132.19803 · doi:10.2307/2373221
[7] H. Rosenberg, Foliations by planes,Topology, vol.7 (1968), pp. 131–138. · Zbl 0157.30504 · doi:10.1016/0040-9383(68)90021-9
[8] H. Rosenberg etR. Roussarie, Reeb Foliations,Annals of Math., vol.91 (1970), pp. 1–24. · Zbl 0198.28402 · doi:10.2307/1970600
[9] H. Rosenberg etR. Roussarie, Topological equivalence of Reeb foliations,Topology, vol.9 (1970), pp. 231–242. · Zbl 0211.26602 · doi:10.1016/0040-9383(70)90013-3
[10] R. Roussarie, Sur les feuilletages des variétés de dimension 3,Ann. Inst. Fourier, vol.21, fasc. 3 (1971), pp. 13–81. · Zbl 0208.25702
[11] R. Sacksteder, Foliations and Pseudogroups,Amer. J. of Math., vol.87 (1965), pp. 79–102. · Zbl 0136.20903 · doi:10.2307/2373226
[12] C. L. Siegel, Notes on differential equations on the torus,Annals of Math., vol.46 (1945), pp. 423–428. · Zbl 0061.19510 · doi:10.2307/1969161
[13] S. Smale, Diffeomorphisms of the 2-sphere,Proc. Amer. Math. Soc., vol.10 (1959), pp. 621–626. · Zbl 0118.39103
[14] D. Tischler, On fibering certain foliated manifolds,Topology, vol.9 (1970), pp. 153–154. · Zbl 0189.54502 · doi:10.1016/0040-9383(70)90037-6
[15] E. R. Van Kampen, The topological transformations of a simple closed curve into itself,Am. J. of Math., vol.57 (1935). · Zbl 0011.03801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.